With the numerous points we have to choose from for our steroid injections most will find the glutes and lateral (side) deltoid head to be the most comfortable and convenient points of administration. Injection sites such as calves and traps are highly warned against; although in terms of adequate injection sites they are fine, they can produce a fair amount of pain in the individual. No matter where you choose to inject always practice sanitary methods; do not reuse needles or syringes, clean the area thoroughly before injection and always sterilize with alcohol beforehand.
The side effects of Halotestin include natural testosterone suppression, and it will be extreme. However, the reason for suppression is a bit of a mystery with this steroid due to an inconsistent suppression of gonadotropins. Despite this fact, it will suppress natural testosterone production significantly, making the inclusion of exogenous testosterone necessary for most men. Those who do not include exogenous testosterone therapy will fall into a low testosterone condition. This will occur regardless of genetic superiority and can come with a host of bothersome symptoms. Regardless of the severity of symptoms, low testosterone is an extremely unhealthy state. Those who include exogenous testosterone will avoid this low level outcome. The form of testosterone you choose is inconsequential. All that matters is that you provide your body with what it needs.
Once the use of Halotestin comes to an end and all exogenous steroidal hormones have cleared the system, natural testosterone production will begin again. Natural recovery assumes no prior low level condition. It further assumes no damage was done to the Hypothalamic-Pituitary-Testicular-Axis (HPTA) due to improper steroid use . While production will begin on its own, levels will not return to normal for several months. For this reason, the implementation of a Post Cycle Therapy (PCT) program is often recommended. This will greatly stimulate natural testosterone production, and ensure you have adequate amounts of testosterone for proper bodily function. It will not return you to normal on its own, this will still take several months, but it will speed up the process and ensure a much smoother recovery.
Q. Had FMS for almost twenty years now, tried almost everything. Is Lyrica in the "steroid" family? Any one in this community could help me? I have given my few questions to find out an answer. I Had FMS for almost twenty years now, tried almost everything. I'm considering Lyrica but I'd like more info. Is Lyrica in the "steroid" family? If you go on Lyrica for a while & see no improvement with pain, is going off of it a big deal like with other med's, or can you simply just stop taking it? I take Ambien, will that have any interactions? I'm seeing my Doc about this at the end of the month, but I was hoping to get some personal experiences about it. Thanks for any thoughts! Thanks for your answers, keep them coming! A. according to this-
there is a moderate interaction. that means you can take them both but be checked regularly for depression of breath.
Stanozolol is the generic name of stanozolol in English , German , French , and Japanese and its INN , USAN , USP , BAN , DCF , and JAN , while stanozololum is its name in Latin , stanozololo is its name in Italian and its DCIT , and estanozolol is its name in Spanish .    Androstanazole , stanazol , stanazolol , and estanazolol are unofficial synonyms of stanozolol.   The drug is also known generically by its former developmental code names NSC-43193 and WIN-14833 . 
Thank you for your posts. I too have some kind of shoulder injury. However mine is NOT from the flu but from Prevnar (either meningitis or pneumonia), and it was a 4th semester nursing student, about to graduate, who injected me. When she wiped my shoulder I told her she was too high (I am a surgical tech and just got into nursing school myself) I told her to go lower, she said ok and dropped down maybe 2 mm. I instantly had pain in my shoulder joint. I have no previous injuries to my shoulder but by the end of the day I had lost almost all range of motion in my arm. The loss of ROM lasted for almost 3 days but never fully returned. I cant lift my arm in certain directions and the pain is through the roof at times, especially when scrubbing and gowning and gloving surgeons. Its been 9 days and nothing helps. Can anyone tell me if the symptoms they were experiencing went away?
Stanozolol is the generic name of stanozolol in English , German , French , and Japanese and its INN , USAN , USP , BAN , DCF , and JAN , while stanozololum is its name in Latin , stanozololo is its name in Italian and its DCIT , and estanozolol is its name in Spanish .    Androstanazole , stanazol , stanazolol , and estanazolol are unofficial synonyms of stanozolol.   The drug is also known generically by its former developmental code names NSC-43193 and WIN-14833 .